# SDR USAA2011042591623

- Difficulty date: March 31, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Sleeve
- Part number: D5725018320000
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - LEVEL 2 GALVANIC CORROSION ON SLEEVE OF LEFT PYLON SPIGOT FITTING AT WS 6793 PYLON RIB 7.  REPLACED SLEEVE OF LEFT PYLON SPIGOT FITTING AT WS 6793 PYLON RIB 7 IAW JOB CARD 26C40054030 & 26C40054034.
